# SDR AALA006135

- Difficulty date: August 26, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Walkway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMPENNAGE O/H WALKWAY EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AND RELAMPED.  OPS CHECK GOOD.  (M)
